# SDR O9IA20160223001

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N546LM
- Make and model: Beech B200
- Aircraft serial: BB1235
- Aircraft time: 8,871 hours, 8,633 cycles
- Engine: Pwc PT6A42A
- Engine time: 8,783 hours, 8,487 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Part serial: 2365W
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LOG PAGE WRITE UP IS AS FOLLOWS, RT ENG FIRE LIGHT ON APPROACH & LANDING, STAYED ON AFTER ENG SHUTDOWN.  INSPECTED THE ENG FOR ANY SIGNS OF FIRE & FOUND NONE.  THE FIRE WARNING LIGHT REMAINED LIT DURING INSPECTION.  FOLLOWING THE TROUBLESHOOTING GUIDE IN THE AMM CH 26-10-01, WE FOUND THE LOWER FWD OPTICAL FIRE DETECTOR DID NOT HAVE THE PROPER GND SIGNAL.  THE PART HAS BEEN ORDERED AT THIS POINT, PN 30-215-8 & SN 2365W.  THE DEFECTIVE LOWER FWD OPTICAL FIRE DETECTOR UNIT WAS R & R WITH A NEW UNIT, PN 30-215-8 & SN 6811 ON AML 2124.  NEW UNIT CORRECTED THE ISSUE & ACFT WAS RETURNED TO SERVICE.
